# SDR C2XA98IA184

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 23062387
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 4153 - THE PILOT REPORTED THE NR 2 ENGINE HAD A LOW N1 INDICATION.  AN AUTO SHUT DOWN OCCURRED AND THE CREW WAS ABLE TO RE-START THE ENGINE AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ITT 'A' SYSTEM MAIN HARNESS.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
